2017
Том 69
№ 7

All Issues

Volume 24, № 4, 1972

Article (Ukrainian)

Dissertations defended before the Scientific Council of the Institute of Mathematics, Academy of Sciences, USSR, in 1971–1972

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 

Article (Ukrainian)

Positive definite functions of infinitely many variables in a layer

Berezansky Yu. M., Gali I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 435–464

Article (Ukrainian)

A theorem on uniform imbedding

Garg G. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 465–475

Article (Ukrainian)

Asymptotic equations for the supremums of approximations of functions of hölder's classes by rogosinski polynomials

Dzyadyk V. K., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 476–487

Article (Ukrainian)

Limiting value of lower indicator and lower bound for entire functions with positive zeros

Fridman A. N., Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 488–494

Article (Ukrainian)

Stabilization of the solutions of boundary value problems in noncylindrical domains

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 495–504

Article (Ukrainian)

Some questions connected with equations with transformed argument

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 505–512

Article (Ukrainian)

Oscillation of solutions of high order linear differential delay equations

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 513–520

Article (Ukrainian)

Solution of encounter-evasion problem in a linear differential game

Shportyuk Z. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 521–527

Article (Ukrainian)

On the question of dichotomy for the solutions of systems of linear differential equations

Golets B. I., Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 528–531

Article (Ukrainian)

A theorem of lyapunov type concerning the stability of a multidimensional system

Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 532–537

Article (Ukrainian)

Periodic solutions of discrete second order difference equations

Mikhailovskaya N. A., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 537—541

Article (Ukrainian)

Investigation of a two-dimensional linear differential system

Oleinik S. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 541–547

Article (Ukrainian)

Solutions of certain elliptic equations that are positive in the neighborhood of isolated singular points

Eydelman S. D., Pletneva T. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 548–554

Article (Ukrainian)

The spectrum of a certain pseudodifferential operator

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 555–558

Article (Ukrainian)

On the strong solvability of the generalized tricomi problem

Sorokina N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 558–561

Article (Ukrainian)

On the complete expansion of the measure of approximation for the fejér means

Stark Eberhard L.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 562–565